# SDR DALA2019030901721

- Difficulty date: March 8, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 99,182 hours, 15,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 REWORK REPAIR AT AFT CARGO COMPARTMENT STA 1087-1109 STR 37L -38L INSTALLED REPAIR DOUBLER. C/W ERA 575939-14. (LP 0975490)
